Finite difference schemes for linear stochastic integro-differential equations

Dareiotis, K and Leahy, JM (2016) Finite difference schemes for linear stochastic integro-differential equations. Stochastic Processes and their Applications, 126 (10). pp. 3202-3234. ISSN 0304-4149



  • Dareiotis, K
  • Leahy, JM
Copyright, Publisher and Additional Information: © 2016 Elsevier B.V. All rights reserved. This is an author produced version of an article published in Stochastic Processes and their Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Stochastic integro-differential equations; Finite differences; Lévy processes
  • Published: October 2016
  • Accepted: 19 April 2016
  • Published (online): 3 May 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Nov 2019 11:46
Last Modified: 06 Nov 2019 11:46
Status: Published
Publisher: Elsevier
Identification Number:

Share / Export